APPROXIMATION OF FUZZY NUMBERS BY FAVARD-SZASZMIRAKYAN OPERATORS OF MAX-PRODUCT


Abstract views: 30 / PDF downloads: 81

Authors

  • Sevilay KIRCI SERENBAY Harran University, Faculty of Art and Science, Department of Mathematics, Türkiye

DOI:

https://doi.org/10.59287/icpis.817

Keywords:

Favard, Szasz, Mirakyan Operators, Max, Product Kind, Uniform Approximation

Abstract

– In this study, the definition of the generalized Favard-Szasz-Mirakyan operators of max-product kind is extended to an arbitrary compact interval, by proving that their order of uniform approximation is the same as in the particular case of the unit interval. We will show that if fuzzy numbers are presented in parametric form, the generalized Favard-Szasz-Mirakyan maximum product operator produces a set of fuzzy numbers such that it is approximately the same as the uncertainty and value of the fuzzy number.

 

Downloads

Published

2023-06-13

How to Cite

KIRCI SERENBAY, S. (2023). APPROXIMATION OF FUZZY NUMBERS BY FAVARD-SZASZMIRAKYAN OPERATORS OF MAX-PRODUCT . International Conference on Pioneer and Innovative Studies, 1, 127–130. https://doi.org/10.59287/icpis.817

Conference Proceedings Volume

Section

Conference Papers